Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://lib.udau.edu.ua/handle/123456789/1821
Название: Geodesic mappings of weakly Berwald spaces and Berwald spaces onto Riemannian spaces
Авторы: Березовський, Володимир Євгенійович
Berezovskii, V. E.
Ключевые слова: geodesic mappings
weakly Berwald spaces
Finsler spaces
Дата публикации: 2008
Издатель: Academic Publications, Sofia
Библиографическое описание: Mikeš, Josef; Báscó, Sándor; Berezovski, Vladimir. Geodesic mappings of weakly Berwald spaces and Berwald spaces onto Riemannian spaces. Int. J. Pure Appl. Math. 45, No. 3, 413-418 (2008).
Краткий обзор (реферат): The present paper is devoted to the investigation of the geodesic mappings of weakly Berwald spaces and Berwald spaces which are special Finsler spaces Fn, onto the Riemannian spaces ¯Vn. We can see that not every Finsler space admits non-trivial geodesic mapping onto a Riemannian space.
URI (Унифицированный идентификатор ресурса): http://lib.udau.edu.ua/handle/123456789/1821
ISSN: 1311-8080; 1314-3395/e
Располагается в коллекциях:Наукові матеріали кафедри

Файлы этого ресурса:
Файл Описание РазмерФормат 
10.pdf70,78 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.